On the oscillations of solutions of finite-difference equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 138-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_6_a17,
author = {M. A. Skalkina},
title = {On the oscillations of solutions of finite-difference equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {138--144},
year = {1959},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_6_a17/}
}
M. A. Skalkina. On the oscillations of solutions of finite-difference equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1959), pp. 138-144. http://geodesic.mathdoc.fr/item/IVM_1959_6_a17/